UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 11.

Buch, A S; Kresch, A; Tamvakis, H (2012). Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, 354(3):801-812.

Buch, A S; Kresch, A; Tamvakis, H (2009). Quantum Pieri rules for isotropic Grassmannians. Inventiones Mathematicae, 178(2):345-405.

Buch, A S; Kresch, A; Shimozono, M; Tamvakis, H; Yong, A (2008). Stable Grothendieck polynomials and K-theoretic factor sequences. Mathematische Annalen, 340(2):359-382.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2005). Grothendieck polynomials and quiver formulas. American Journal of Mathematics, 127(3):551-567.

Buch, A; Kresch, A; Tamvakis, H (2004). Littlewood-Richardson rules for Grassmannians. Advances in Mathematics, 185(1):80-90.

Kresch, A; Tamvakis, H (2004). Quantum cohomology of orthogonal Grassmannians. Compositio Mathematica, 140(2):482-500.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2004). Schubert polynomials and quiver formulas. Duke Mathematical Journal, 122(1):125-143.

Buch, A; Kresch, A; Tamvakis, H (2003). Gromov-Witten invariants on Grassmannians. Journal of the American Mathematical Society, 16(4):901-915.

Kresch, A; Tamvakis, H (2003). Quantum cohomology of the Lagrangian Grassmannian. Journal of Algebraic Geometry, 12(4):777-810.

Kresch, A; Tamvakis, H (2002). Double Schubert polynomials and degeneracy loci for the classical groups. Annales de l'institut Fourier, 52(6):1681-1727.

Kresch, A; Tamvakis, H (2001). Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials. Duke Mathematical Journal, 110(2):359-376.

This list was generated on Wed Jul 26 15:46:59 2017 CEST.